CSpace
一阶中立型时滞微分方程的振动定理
周勇1; 俞元洪2
2001
Source Publication数学研究与评论
ISSN1000-341X
Volume021Issue:001Pages:86
Abstract本文证明了常系一阶中立型微分方程的一个新的振动定理,推广和改进了文献中的若干结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37102
Collection中国科学院数学与系统科学研究院
Affiliation1.湘潭大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
周勇,俞元洪. 一阶中立型时滞微分方程的振动定理[J]. 数学研究与评论,2001,021(001):86.
APA 周勇,&俞元洪.(2001).一阶中立型时滞微分方程的振动定理.数学研究与评论,021(001),86.
MLA 周勇,et al."一阶中立型时滞微分方程的振动定理".数学研究与评论 021.001(2001):86.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周勇]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[周勇]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周勇]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.